# SDR 29GA2015011500001

- Difficulty date: January 15, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 33,780 hours, 37,046 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: HP14081004
- Part serial: 1697A
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT AND LOCK UP.  RETURNED TO DEPARTURE, LANDED SAFELY.  BLED HYD SYS, OPS CHECK OF RT UPLOCK RIGGING FOUND SATISFACTORY.  REPLACED LT AND RT MLG UPLOCK SPRING, PN 7232360-151.  REPLACED LT MAIN GEAR DOOR ASSIST SPRING, PN 7232360-041.  REPLACED IDLER LINK AND BUSHING, PN 7232360-131, PN 55016-3-600.  FOUND BRAKE POWER VALVE LEAKING, REPLACED BRAKE VALVE.  PERFORMED LANDING GEAR OPS CHECK 
SATISFACTORY.
